| Model Number |
372010-02 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the endoscope involved with this complaint and completed the device evaluation.Failure analysis confirmed/replicated the customer reported complaint.The endoscope was noted with missing distal window resulting in fluid invasion and subsequent major damage to optical components.The endoscope had missing the complete window and fragments of adhesive distal window.
Event or Problem Description
It was reported that the endoscope had dark image.There was no report of patient involvement.